# SDR SIMA20241222001

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 25,382 hours, 16,676 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACK/ BUBBLE IN FO WINDSHIELD EXPANDING IN FLIGHT. EMERGENCY DECLARED. DIVERT TO ATL. OVERWEIGHT LANDING. NORMAL SINK RATE. NO INJURIES. FOUND CRACKS TO BE URETHANE INTERLAYERS EXPOSED TO MOISTURE PER AMM 56-11-00-210-801-A STEP 2.A.(6). FOUND DELAMINATION MEASURING 1.5" ALONG TOP LH EDGE, CURRENTLY ON TDMI 006T56104, WITHIN DEFERRABLE LIMITS PER SRM 56-11-00/AD01 TABLE 102 AND AMM 56-11-00 STEP 2.G.(2).(A) AND (B). PERFORMED PRESSURIZATION OF AIRCRAFT IAW AMM 21-31-00, NO LEAKS NOTED.
